# SDR HEEA0013535

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicatior
- Part number: A1605
- Condition: Failed
- Location: Turn & Bank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN & BANK INDICATOR HAS NO INDICATION.
